| Model Number |
2434-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd secondary set c61 experienced device damage.The following information was provided by the initial reporter: tpn filter tubing leaking at filter site.Noticed the leaking while priming the iv fluid.Tubing removed from service.No patient harm.
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 20086789.D4: medical device expiration date: 8/15/2023.H4: device manufacture date: 8/13/2020.H6: investigation: the customer reported leaking from tpn filter and returned one used sample of material #2434-0007.The sample was found to leak from the air vent membrane and the complaint is verified.The sample was sent to the supplier of the filter part for further investigation.The investigation found the vent membrane was most likely misaligned during the vent weld process, creating a defect that allowed leakage.A device history record review for model 2434-0007 lot number 20086789 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of leakage with lot #20086789 regarding item #2434-0007.
Event or Problem Description